# SDR SIMA200305014

- Difficulty date: January 30, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION A LEVEL 2 FINDING FOUND LAVATORY CENTER BEAM GUSSET CORRODED.  REMOVED AND REPLACED LAVATORY CENTER GUSSET IAW EMB 145 SRM 51-40-02.  (M)
